Tunneling in multidimensional wells
Nanosistemy: fizika, himiâ, matematika, Tome 6 (2015) no. 1, pp. 113-121
Cet article a éte moissonné depuis la source Math-Net.Ru
A full asymptotic series for low eigenvalues and eigenfunctions of a stationary Schrödinger operator with a nondegenerate well was constructed in [29]. This allowed us to describe the tunneling effect for a potential with two or more identical wells with sufficient accuracy. The procedure is described in the following discussion. Some formulae are obtained and corresponding problems are discussed.
Keywords:
Shrödinger operator, potential, tunneling, eigenvalues and eigenfunctions.
@article{NANO_2015_6_1_a7,
author = {T. F. Pankratova},
title = {Tunneling in multidimensional wells},
journal = {Nanosistemy: fizika, himi\^a, matematika},
pages = {113--121},
year = {2015},
volume = {6},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/NANO_2015_6_1_a7/}
}
T. F. Pankratova. Tunneling in multidimensional wells. Nanosistemy: fizika, himiâ, matematika, Tome 6 (2015) no. 1, pp. 113-121. http://geodesic.mathdoc.fr/item/NANO_2015_6_1_a7/